Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 02:45:22 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621213
  • Total Topics: 46799
  • Online Today: 228
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 224
Total: 230

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Limp dick problem  (Read 6941 times)

0 Members and 1 Guest are viewing this topic.

Offline hivsweden

  • Member
  • Posts: 81
Limp dick problem
« on: October 08, 2008, 12:33:54 PM »
Not quite sure if this qualifies for this forum, but here goes anyway.

I've been om an SSRI for just over a year (Currently Citalopram 1*20mg dly) and until this summer the only side effect I've noticed is a slightly lower sensitivity. But after I tried quitting Citalopram and had to get started again I now have a penis which is as rigid as cooked spaghetti and as sensitive as Sarah Palin giving rape victims advice on abortion.

So, to my question - what, if anything in your experience is effective help against this?

Offline atlq

  • Member
  • Posts: 518
Re: Limp dick problem
« Reply #1 on: October 08, 2008, 12:43:27 PM »
Sweden,

I am not familiar with the particular SSRI you are on, but you should bring this to your docs attention. It may be possible to modify the doseage. If that is not possible, ED treatments (Viagra etc...), have been helpful in many cases...

BTW this:

I now have a penis which is as rigid as cooked spaghetti and as sensitive as Sarah Palin giving rape victims advice on abortion.

is priceless...

Best,

 ;D
ďKeep up the good work....   And God bless you.Ē
  --  Sarah Palin, to members of the Alaskan Independence Party, 2008

Offline Miss Philicia

  • Member
  • Posts: 23,577
  • celebrity poster, faker & poser
Re: Limp dick problem
« Reply #2 on: October 08, 2008, 01:11:55 PM »

So, to my question - what, if anything in your experience is effective help against this?

Many SSRI class drugs cause impotence/ejaculatory issues with males.  Bring it up to your prescribing physician and be adamant that you wish to switch to something else.
"Iíve slept with enough men to know that Iím not gay"

Offline hivsweden

  • Member
  • Posts: 81
Re: Limp dick problem
« Reply #3 on: October 08, 2008, 02:12:13 PM »
BTW this:

I now have a penis which is as rigid as cooked spaghetti and as sensitive as Sarah Palin giving rape victims advice on abortion.

is priceless...

Thanx Atlq, but perhaps I should have chosen the Mental Health forum since I chose to compare my dick to Sarah Palin?  This raises a lot of uncomfortable thoughts. :)


Back to more serious issues...

Philly, I will adress my Doc the next time I visit him, but when it comes to meds and side effects I have often found it a good choice to consult other "patients" since docs aren't always so concerned on minimising side effects and do not always appreciate the impact side effects have on us.




Offline Miss Philicia

  • Member
  • Posts: 23,577
  • celebrity poster, faker & poser
Re: Limp dick problem
« Reply #4 on: October 08, 2008, 02:20:29 PM »

Philly, I will adress my Doc the next time I visit him, but when it comes to meds and side effects I have often found it a good choice to consult other "patients" since docs aren't always so concerned on minimising side effects and do not always appreciate the impact side effects have on us.


Oh, I agree -- and it's why I used the phrase "be adamant" in case you have a doctor which hems and haws.  To me it's been a no brainer.  Having a limp cock will INCREASE your depression, right?  Sure did for me.  If I can't whack off daily I don't really see the point in living.
"Iíve slept with enough men to know that Iím not gay"

Offline weasel

  • Member
  • Posts: 1,589
Re: Limp dick problem
« Reply #5 on: October 08, 2008, 07:57:45 PM »
hey Sweden,

                      i'm on the same meds and my dick will not stand up to look

                    to see if RUSSIA  is still there !


               My weaner has been DEAD fOR FOUR YEARS  , and giving up the meds

               makes me go CRAZY !

               SORT OF BETWEEN A ROCK AND A SOFT SPOT  :o

                                                                             karl
" Live and let Live "

Offline mecch

  • Member
  • Posts: 10,772
  • red pill? or blue pill?
Re: Limp dick problem
« Reply #6 on: October 09, 2008, 06:58:22 PM »
There are erection and delayed ejaculation correlated with SSRI's.  Opinion seems mixed whether, for treated, the limp dicks are depression-related or drug-related.  Delayed ejaculation is thought to be drug-related.
I had limp dick on SSRI for a month and the doc gave me some tadalis - garanteeing that it would make me hard and improve my confidence.  I took it 4 times, it made me hard all weekend (!!!), improved my confidence, and I never took it again.

This was before viral enhancement, which I believe complicates matters chemically and psychologically.

Anyway - suggest you try some boner meds - they usually work and then see if you need to continue them or not when you breath a sigh of relief that you're still working down there
ďFrom each, according to his ability; to each, according to his needĒ 1875 K Marx

Offline RapidRod

  • Member
  • Posts: 15,194
Re: Limp dick problem
« Reply #7 on: October 10, 2008, 06:50:53 PM »
Have your doctor check your testosterone levels. Low testosterone levels can cause ED.

Offline joemutt

  • Member
  • Posts: 1,035
Re: Limp dick problem
« Reply #8 on: October 14, 2008, 01:26:28 AM »
I had that when I was on paxil.
Now I m on remeron and tofranil and that s better.
I mean for wanking no problem at all.
But during sex I sometimes loose my erection,
but nowadays I/someone can find it back  ;)
(so maybe thats depression/intimacy related)
I tested for testosterone it was a little low
, I didnt want to take another pill,
it s an option though, androgel sounds fine for that
(not available here though).
You should tell you're dr though and insist.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.